# SDR B3OR2007131

- Difficulty date: May 11, 2007
- Submitted: May 30, 2007
- Operation: General aviation
- Aircraft: N26621
- Make and model: Cessna 550
- Aircraft serial: 5500593
- Aircraft time: 9,171 hours, 5,931 cycles
- Engine: Pwa JT15D4
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 556545092
- Part serial: 032063
- Condition: Binding
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NEWLY OVERHAULED ELEVATOR TRIM TAB ACTUATOR WAS BINDING AND WOULD NOT PROVIDE ADEQUATE DEFLECTION AT THE TRIM TAB ONCE INSTALLED.  FURTHER INVESTIGATION REVEALED THAT THIS ACTUATOR HAD EXCESSIVE PLAY AT THE END BEARINGS AND THAT THE PRIMARY SPROCKET PN WAS INCORRECT RELATIVE TO THE ASSEMBLY PN. THIS ASSEMBLY WAS OVERHAULED UNDER WORK ORDER NR 15356 ON 4/2/2002.  THE ITEM WAS RETURNED TO THE OVERHAULING AGENCY FOR WARRANTY REPAIR.
